# SDR FDEA202405090631

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501014
- Condition: Gouged
- Location: Bs 580 Rbl 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM FWD WEB AND BTM SURFACE OF UPPER T-CHORD AT STA 580 RBL35   HAVE GOUGE. THIS IS MAJOR REPAIR. ACOMPLISHED EA T F-5310-T0378982 P1 FUSELAGE- MAINFRAME-FLOOR   BEAM WEB, STA 580 RBL 35, GOUGE REPAIR.
